# SDR FDKA200702043

- Difficulty date: February 4, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,522 hours, 12,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001019
- Part serial: 82106
- Condition: Unknown
- Location: T/E Flap
- Part time: 13,549 hours, 12,438 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 5971 TRI-MCO (1353 PHX LCL).  CREW REPORTED FLAPS FAIL AND FLAP LOW SPEED MESSAGE.  MX REMOVED AND REPLACED FLEX SHAFTS AND ADJUSTED O/B ACTUATOR.
